Alert archive / Oklahoma / Flash Flood Warnings in 2019
Flash Flood Warning 80, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 28, 2019, 8:50 PM CDT for Stephens County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2019, 8:50 PM CDT (01:50 UTC)
- Expired
- May 28, 2019, 11:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Stephens County, OK
The radar
The Altus AFB radar (KFDR), 94 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 9:00 PM CDT | FLASH FLOOD | Duncan, OK | FLOOD WATERS COVERED INTERSECTION OF US HWY 81 AND STATE HWY 7. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2598 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 11.9
The text
As transmitted.
788
WGUS54 KOUN 290150
FFWOUN
OKC137-290445-
/O.NEW.KOUN.FF.W.0080.190529T0150Z-190529T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
850 PM CDT Tue May 28 2019
The National Weather Service in Norman has issued a
* Flash Flood Warning for...
Stephens County in southern Oklahoma...
* Until 1145 PM CDT.
* At 849 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is occurring or is imminent.
* Some locations that will experience flooding include...
Duncan, Comanche, Bray, Velma, Loco, Corum, northwestern Waurika
Lake and Empire City.
Additional rainfall amounts of one inch are possible in the warned
area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3430 9814 3447 9814 3458 9808 3467 9767
3429 9757
$$
TL1 follow-up statement
377
WGUS74 KOUN 290210
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
910 PM CDT Tue May 28 2019
OKC137-290445-
/O.CON.KOUN.FF.W.0080.000000T0000Z-190529T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Stephens OK-
910 PM CDT Tue May 28 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
STEPHENS COUNTY...
At 909 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to two inches of rain have already
fallen over central Stephens County. Flash flooding is expected to
begin shortly.
Additional rainfall amounts of one inch are possible in the warned
area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3430 9814 3447 9814 3458 9808 3467 9767
3429 9757
$$
TLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 28, 6:30 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, May 28, 6:30 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Norman OK
630 PM CDT Tue May 28 2019
.AVIATION...
00z TAFs...Mostly VFR conditions expected this evening outside of
thunderstorm activity currently across southwest into central
Oklahoma. These storms should persist for the next few hours with
impacts most likely to KOKC and KOUN, although current trends
suggest these sites may not see direct impacts from the strongest
activity. More storms are expected towards tomorrow morning and
into the afternoon with possible MVFR conditions as well with
lower ceilings expected.
Ware
&&
.PREV DISCUSSION... /issued 319 PM CDT Tue May 28 2019/
DISCUSSION...
The focus is primarily on near-term convective severe, and most of
the analysis below will be focused on that.
Early this afternoon, 6.19 water vapor clearly shows the closed mid-
upper low centered near Denver, and a moisture gradient coincident
with trough's leading edge PVA extending from the Kansas/Colorado
border southward into central New Mexico. This signals increasing
ascent today in our area, and the 12z/17z/19z OUN observed
sounding overlay shows this and depicts gradual lifting of capping
inversion. We'll launch a 21z sounding also to continue to assess
BL evolution as well as cap strength. Stratus has gradually
increased and has tempered diabatic heating some near and east of
the I-35 corridor. Further west, stronger heating has contributed
to moderate to strong instability with MLCAPE to 3,000 J/kg,
possibly a little higher. 18z sounding at Lamont shows weak cap at
700-mb that should be lifted out shortly as ascent from
approaching shortwave arrives. An impressive 1,200 J of hail
growth zone CAPE alone is concerning. Supercells will be capable
of very large hail in this environment. 0-1-km shear of 18 knots
and LCL heights of around 775m were observed in this sounding as
well.
Convective initiation is probable in western Oklahoma and at
least isolated storms should evolve into supercells given
magnitude deep layer shear. Large hail will be the primary threat,
and damaging winds as well. Low-level shear is sufficient for a
tornado or two, but the best chance of this would be toward
evening when a modest strengthening/veering of low-level jet
occurs. Further south, temperatures are near 90 so this degree of
heating may result in CI despite stronger forcing being north.
Higher LCLs should limit the tornado concern somewhat relative to
further north. The storms could produce very large hail.
There could be some upscale growth later this evening, but the
degree of this is uncertain. As low level jet veers and Corfidi
vectors become more favorable, a corridor of heavy rainfall
amounts can't be ruled out. For now, given spatial uncertainties
have decided not to issue a Flood Watch, but we'll continue to
monitor convective trends. Keep in mind that much of north-central
Oklahoma is still experiencing areal flooding and flooding of
mainstem creeks and rivers. Soils are very saturated. It won't
take much to have flooding/flash flooding in these areas if
convection is able to develop and move over this area.
Water vapor shows two more shortwave troughs upstream nearly in
phase, near the Four Corners region and over southern California.
Ascent from these will influence convective development tomorrow
morning from West Texas northeastward across our Texas counties
and southwest Oklahoma. This should expand northeastward
throughout the day, up to a southward advancing front. Position of
driving features along with a consensus of model QPF suggests the
heaviest rainfall amounts could be sufficient for flooding/flash
flooding across southeast portions of the area, even without
antecedent conditions being critical.
Little/no change for the rest of the forecast period. A trend in
the synoptic pattern toward mean ridging won't preclude
thunderstorm activity, but may place us in a slightly less active
pattern. Remnant MCS are still possible. Deterministic and
ensemble run total QPF out to 7 days suggests not overly
concerning amounts to add to the ongoing flooding situation, but
something we'll have to watch closely.
Flood Watch tomorrow will be out shortly.
BRB/Bunker
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 65 74 56 78 / 40 80 40 0
Hobart OK 61 73 54 78 / 20 70 20 0
Wichita Falls TX 68 76 59 81 / 20 90 40 0
Gage OK 53 70 48 76 / 10 20 10 0
Ponca City OK 63 73 54 76 / 50 40 40 0
Durant OK 71 81 63 82 / 20 100 90 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from Wednesday morning through Thursday morning for
OKZ031-032-041>043-046>048-050>052.
TX...None.
&&
03/25/08Hazardous weather outlook, May 28, 8:55 AM CDT, 11 hours 55 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 855 AM CDT Tue May 28 2019 OKZ004>048-050>052-TXZ083>090-291400- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 855 AM CDT Tue May 28 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... There is an Enhanced Risk for severe thunderstorms this afternoon and evening. Location... The Enhanced Risk is across portions of central and northeast Oklahoma, including Ponca City, Stillwater, and the Oklahoma City area. The Slight Risk covers most of the rest of Oklahoma and western north Texas, with the exception of far western Oklahoma and adjacent parts of north Texas. Timing... 3 PM this afternoon through midnight. Impacts... Hail up to baseball size. Winds of 60 to 80 mph. Low tornado risk. Discussion... Thunderstorms are expected to develop along a dryline this afternoon, just west of Highway 81. Thunderstorm coverage may be isolated. If storms develop, supercells are expected. These storms will move northeastward through the evening hours. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the risk area should prepare for severe weather operations this afternoon and evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms... There is an Enhanced Risk of severe storms across far southeastern Oklahoma with a Slight Risk across western north Texas and the remaining southeastern half of Oklahoma on Wednesday. Thereafter, there are off an on chances of thunderstorms this weekend into early next week, but predictability in location and strength of storms is too low for any organized severe storm risk areas. .Heavy Rain and Flooding... Flooding problems will continue or return in areas that see thunderstorms. Persons who live near or have interests in low lying areas should pay close attention to forecasts and warnings. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, May 28, 8:02 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
802 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM HAIL PURCELL 35.01N 97.37W
05/28/2019 E0.25 INCH MCCLAIN OK EMERGENCY MNGR
&&
JTSpecial weather statement, May 28, 8:16 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 816 PM CDT Tue May 28 2019 OKZ027>030-040-290145- Grady OK-Pottawatomie OK-Garvin OK-Cleveland OK-McClain OK- 816 PM CDT Tue May 28 2019 ...SIGNIFICANT WEATHER ADVISORY FOR southeastern Grady...western Pottawatomie...northwestern Garvin...southeastern Cleveland and McClain Counties Until 845 PM CDT... AT 815 PM CDT, strong thunderstorms were along a line extending from 4 miles west of Etowah to 7 miles east of Rush Springs, moving northeast at 35 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... Frequent cloud to ground lightning... Locations impacted include... Southeastern Norman, Purcell, Noble, Slaughterville, Lindsay, Lexington, Pink, Goldsby, Wayne, Washington, Cole, Tribbey, Wanette, Bradley, Etowah, Rosedale, Macomb, Criner, Lake Thunderbird and Bethel Acres. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3536 9700 3492 9701 3471 9796 3518 9745 TIME...MOT...LOC 0115Z 238DEG 32KT 3512 9726 3479 9783 03
Local storm report, May 28, 8:29 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
829 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL 1 ENE DUNCAN 34.51N 97.94W
05/28/2019 E0.25 INCH STEPHENS OK PUBLIC
MPING REPORT
&&
JTLocal storm report, May 28, 8:33 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
833 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM HAIL 2 SSE IOWA PARK 33.93N 98.65W
05/28/2019 E0.75 INCH WICHITA TX TRAINED SPOTTER
DIME SIZE HAIL AT BELL ROAD AND HWY 367. TIME BASED ON
RADAR.
&&
JTLocal storm report, May 28, 8:44 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
844 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM HAIL 2 NNE COMANCHE 34.39N 97.96W
05/28/2019 E0.25 INCH STEPHENS OK PUBLIC
MPING REPORT.
&&
JTLocal storm report, May 28, 8:46 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
846 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLASH FLOOD 2 W LINDSAY 34.84N 97.64W
05/28/2019 GARVIN OK LAW ENFORCEMENT
TRUCK SWEPT OFF OF HIGHWAY 19. DRIVER IS SAFE.
&&
TLINDLEYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:00 PM CDT | Tornado Warning | OUN | Garvin, Grady, McClain | 30 min |
| May 28, 7:06 PM CDT | Special Weather Statement | OUN | Cotton | 24 min |
| May 28, 7:07 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 38 min |
| May 28, 7:12 PM CDT | Special Weather Statement | OUN | Stephens | 33 min |
| May 28, 7:15 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne | 3 hr |
| May 28, 7:18 PM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, McClain | 3 hr |
| May 28, 7:18 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 42 min |
| May 28, 7:26 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 49 min |
| May 28, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 47 min |
| May 28, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 39 min |
| May 28, 7:41 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Stephens | 49 min |
| May 28, 7:53 PM CDT | Special Weather Statement | OUN | Cleveland | 37 min |
| May 28, 8:00 PM CDT | Special Weather Statement | OUN | Cotton | 30 min |
| May 28, 8:05 PM CDT | Tornado Warning | OUN | Stephens | 25 min |
| May 28, 8:06 PM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, McClain | 3 hr |
| May 28, 8:12 PM CDT | Areal Flood Warning | OUN | Comanche | 5 hr |
| May 28, 8:16 PM CDT | Special Weather Statement | OUN | Cleveland, McClain | 29 min |
| May 28, 8:16 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 29 min |
| May 28, 8:22 PM CDT | Areal Flood Advisory | OUN | Cotton, Jefferson, Stephens | 3 hr |
| May 28, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 45 min |
| May 28, 8:40 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 50 min |
| May 28, 9:02 PM CDT | Special Weather Statement | OUN | Pottawatomie | 28 min |
| May 28, 9:09 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 51 min |
| May 28, 9:14 PM CDT | Areal Flood Warning | OUN | Comanche, Grady, Stephens | 4 hr |
| May 28, 9:24 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Murray, Stephens | 3 hr |
| May 28, 9:28 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 47 min |
| May 28, 9:31 PM CDT | Special Weather Statement | OUN | Seminole | 44 min |
| May 28, 9:41 PM CDT | Flash Flood Warning | OUN | Carter, Garvin, Murray, Stephens | 3 hr |
| May 28, 9:54 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 51 min |
| May 28, 10:42 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray, Pontotoc, Pottawatomie, Seminole | 48 min |
| May 28, 10:43 PM CDT | Special Weather Statement | OUN | Atoka | 47 min |
| May 28, 11:13 PM CDT | Areal Flood Advisory | OUN | Garvin, McClain, Murray, Pontotoc, Pottawatomie, Seminole | 3 hr |
| May 28, 11:21 PM CDT | Flash Flood Warning | OUN | Garvin, Pontotoc | 3 hr |
| May 28, 11:24 PM CDT | Special Weather Statement | OUN | Atoka | 36 min |
| May 28, 11:28 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Hughes, Pontotoc, Pottawatomie, Seminole | 47 min |
| May 28, 11:45 PM CDT | Areal Flood Warning | OUN | Carter, Garvin, Murray, Stephens | 12 hr |
| May 28, 11:51 PM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc, Seminole | 3 hr |
| May 28, 11:57 PM CDT | Special Weather Statement | OUN | Pontotoc | 33 min |
| May 29, 12:02 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 43 min |
| May 29, 12:26 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 49 min |
| May 29, 12:37 AM CDT | Areal Flood Warning | OUN | Comanche, Grady, Stephens | 6 hr |
| May 29, 2:13 AM CDT | Areal Flood Warning | OUN | Garvin, Murray, Pontotoc | 6 hr |
| May 29, 2:45 AM CDT | River Flood Warning | OUN | Garvin | 66 hr |
| May 29, 3:59 AM CDT | Areal Flood Warning | OUN | Greer, Kiowa | 24 hr |
| May 29, 7:38 AM CDT | Special Weather Statement | OUN | Pottawatomie | 37 min |
| May 29, 7:47 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 43 min |
| May 29, 8:56 AM CDT | Special Weather Statement | OUN | Pottawatomie | 34 min |
| May 29, 9:09 AM CDT | Special Weather Statement | OUN | Carter | 36 min |
| May 29, 9:13 AM CDT | Areal Flood Advisory | OUN | Pottawatomie, Seminole | 3 hr |
| May 29, 9:17 AM CDT | Special Weather Statement | OUN | Pottawatomie | 28 min |
| May 29, 9:23 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 52 min |
| May 29, 9:35 AM CDT | Special Weather Statement | OUN | Murray | 25 min |
| May 29, 9:41 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 37 min |
| May 29, 10:01 AM CDT | Areal Flood Advisory | OUN | Lincoln, Payne, Pottawatomie | 3 hr |
| May 29, 10:15 AM CDT | Areal Flood Advisory | OUN | Jefferson | 3 hr |
| May 29, 10:15 AM CDT | Special Weather Statement | OUN | Carter | 30 min |
| May 29, 10:17 AM CDT | Special Weather Statement | OUN | Garvin | 28 min |
| May 29, 10:39 AM CDT | Areal Flood Advisory | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 2 hr |
| May 29, 10:47 AM CDT | Special Weather Statement | OUN | Murray | 28 min |
| May 29, 10:52 AM CDT | Flash Flood Warning | OUN | Carter, Garvin, Grady, Murray, Stephens | 4 hr |
| May 29, 11:14 AM CDT | Special Weather Statement | OUN | Garvin | 31 min |
| May 29, 11:17 AM CDT | Special Weather Statement | OUN | Stephens | 28 min |
| May 29, 11:19 AM CDT | Special Weather Statement | OUN | Carter | 26 min |
| May 29, 11:25 AM CDT | Special Weather Statement | OUN | Pottawatomie | 35 min |
| May 29, 11:38 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray | 37 min |
| May 29, 11:50 AM CDT | Special Weather Statement | OUN | Marshall | 25 min |
| May 29, 11:59 AM CDT | Special Weather Statement | OUN | Pontotoc | 31 min |
| May 29, 12:03 PM CDT | Special Weather Statement | OUN | McClain | 27 min |
| May 29, 12:12 PM CDT | Special Weather Statement | OUN | Hughes | 33 min |
| May 29, 12:18 PM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 27 min |
| May 29, 12:24 PM CDT | Special Weather Statement | OUN | Atoka | 36 min |
| May 29, 12:25 PM CDT | Areal Flood Advisory | OUN | Cleveland, Hughes, Lincoln, McClain, Pontotoc, Pottawatomie and 1 more | 3 hr |
| May 29, 12:38 PM CDT | Flash Flood Warning | OUN | Lincoln, Pottawatomie, Seminole | 2 hr |
| May 29, 12:46 PM CDT | Special Weather Statement | OUN | Bryan | 29 min |
| May 29, 1:07 PM CDT | Special Weather Statement | OUN | Atoka | 23 min |
| May 29, 1:27 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 24 min |
| May 29, 2:19 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 35 hr |
| May 29, 2:32 PM CDT | Flash Flood Warning | OUN | Lincoln, Pottawatomie, Seminole | 3 hr |
| May 29, 2:39 PM CDT | Special Weather Statement | OUN | Johnston | 36 min |
| May 29, 2:42 PM CDT | Areal Flood Warning | OUN | Carter, Garvin, Murray, Pontotoc, Stephens | 4 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.